Jump to content
ACN Latitudes Forums

Search the Community

Showing results for tags 'IVIG treatments'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Welcome to our Forums
  • ACN Services
  • Advanced, Complementary, and Alternative Approaches
    • Attention Deficit Disorders
    • Autism Spectrum Disorders
    • Obsessive Compulsive Disorder
    • PANS / PANDAS (Lyme included)
    • Tourette Syndrome and Tics
  • Prevention and Integrative Therapies
    • Cognitive Behavior Therapy (New)
    • Diet and Gastrointestinal Issues (New)
    • Environmental Factors (New)
    • Nutrition and Supplements (New)
  • School and Home Related
    • Academic Challenges
    • Behavioral Issues and Behavior Charts (New)
    • Educational Plans (New)
  • General

Blogs

  • ACN Latitudes Blog
  • sarama37's Blog
  • kptrsn's Blog
  • lulu648's Blog

Product Groups

  • Advertisements
  • Test Category

Calendars

There are no results to display.


Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. My son had an IVIG treatment 2 weeks ago and now has strep. I just don't get it. He is homebound. Is he getting strep because someone in the family has been around a person that has strep. Are we bringing it home to him or is the IVIG lowering his immune system. He just had a penicillin shot yesterday morning and he woke up with a fever this morning. I took him into the doctor and he tested positive. Is it normal to get strep while doing monthly IVIG treatments? His vocal tic, headache and tremors are much worse. I just want this nightmare to go away.
×
×
  • Create New...